Matches in DBpedia 2015-10 for { <http://doi.org/10.4153/CJM-1964-065-1> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- CJM-1964-065-1 doi "10.4153/CJM-1964-065-1".
- CJM-1964-065-1 first1 "John".
- CJM-1964-065-1 isCitedBy Leech_lattice.
- CJM-1964-065-1 issn "0008-414X".
- CJM-1964-065-1 journal Canadian_Journal_of_Mathematics.
- CJM-1964-065-1 last1 "Leech".
- CJM-1964-065-1 mr "0167901".
- CJM-1964-065-1 pages "657–682".
- CJM-1964-065-1 title "Some sphere packings in higher space".
- CJM-1964-065-1 url CJM-1964-065-1.
- CJM-1964-065-1 volume "16".
- CJM-1964-065-1 year "1964".